I have been taking 4mg of tizanidine at night since October and have gained 12 lbs or so since then! It is the only thing I can think of that is different. I also take Cymbalta and Tramadol but have been taking those for several years and no weight gain. Thanks!
SweetLuck; Yes it is listed in the rare section but they do have weight gain in the side effects so the best you can do is watch a little closer what you are eating but you don't sound like you have gained that much just have to weigh which is the best the relief from the medication or the slight weight gain. Best of luck to you. and have a nice weekend
Though increase in weight is listed as rare, I too have had the same results as you. I was taking tizanidine only at the onset of spasms from my MS. When the spasms increased in amount and more locations throughout my body, my neurologist increased it to am and pm, instead of as needed. My spasms have decreased in frequency, but I did notice a weight gain of 8lbs during that period. I have been going over everything trying to pinpoint the culprit. I’m of a small bone structure, 5’7 height now close to 5’6. I have never had any issues with weight gain. I have been able to wear clothes from my high school days. One would think 8lbs wouldn’t be a big deal, but on a small frame, it makes a huge difference in the way clothes fit. I don’t have the energy to go shopping with this virus out and about. I generally walk close to 5 miles/day. It exhausts me, but I do it in several trips throughout the day.
Depending on what other meds you take, as well as what you are taking this medicine for, that could be a contributing factor. For example, MS flare ups can have inflammation in areas of the body. The inflammation can hold fluid-swell-weight gain.
Hope this helps.
I gained 23 pounds in a period of 30 days after increasing my Tizanidine dosage.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.